# SDR 2009FA0000893

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Aircraft: N6087J
- Make and model: Cessna A150L
- Aircraft serial: A1500387
- Aircraft time: 8,169 hours
- Engine: Lyc O360A2D
- Engine time: 216 hours
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320041
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN BRACKET APPROX 3 IN LONG, TOP RT CORNER BROKE OUT AROUND NUTPLATES. ALSO FOUND CRACKS IN REINFORCEMENT 0432001-15 & 0432001-56, APPROX 2 IN LONG, BELIVED TO HAVE BEEN CAUSED BY MOVEMENT AS RESULT FROM CRACKED BRACKET. CRACKS FOUND WHILE PERFORMING INSPECTION PER AD 80-11-84.
